# SDR C2XA99TY001

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145
- Aircraft serial: 145035
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 5,177 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

EWR - FLT 4133 - CREW REPORTED THAT THEY ABORTED TAKEOFF DUE TO HIGH OIL PRESSURE ON THE RIGHT ENGINE.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO TYS AND THE RIGHT ENGINE WAS REMOVED AND REPLACED IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  OPERATIONAL CHECK WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
